# SDR HEEA967184

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Z
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5142
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 80030
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM #2 TO #1 ENGINE.
